MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number 3855
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: date of event was approximated to 05/01/2024 as no event date was reported.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 15mmx3.50mm wolverine coronary cutting balloon was selected for use.During the procedure, it was noted that the balloon ruptured in the patient.The procedure was completed with a different device.No patient complications reported.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 15mmx3.50mm wolverine coronary cutting balloon was selected for use.During the procedure, it was noted that the balloon ruptured in the patient.The procedure was completed with a different device.No patient complications reported.It was further reported that this event was reported via medwatch (b)(4).The balloon was removed and replaced without harm to the patient.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Block h2 correction: block h10 (related report number field).Block h6: imdrf device code a0401 captures the reportable event of basket wire break.This is for the same event as manufacturer reports 2124215-2024-47935.User facility reference # (b)(4).
 
Event or Problem Description

Brand Name
WOLVERINE CORONARY CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19530351
Report Number2124215-2024-36211
Device Sequence Number7574889
Product Code NWX
UDI-Device Identifier08714729888376
UDI-Public08714729888376
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model Number3855
Device Catalogue Number3855
Device Lot Number0033671011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/02/2024
08/26/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/22/2024
08/27/2024
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown